RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Veretennikov, Alexander Yur'evich

Statistics Math-Net.Ru
Total publications: 55
Scientific articles: 53
Presentations: 20

Number of views:
This page:1749
Abstract pages:11912
Full texts:4806
References:771
Professor
Doctor of physico-mathematical sciences (1990)
E-mail: ,

http://www.mathnet.ru/eng/person18551
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/177920

Publications in Math-Net.Ru
2019
1. O. A. Manita, A. Yu. Veretennikov, “On convergence of 1D Markov diffusions to heavy-tailed invariant density”, Mosc. Math. J., 19:1 (2019),  89–106  mathnet
2017
2. A. Yu. Veretennikov, “On convergence rate for Erlang–Sevastyanov type models with infinitely many servers. In memory and to the 90th anniversary of A.D. Solovyev (06.09.1927–06.04.2001)”, Theory Stoch. Process., 22(38):1 (2017),  89–103  mathnet  mathscinet  zmath
2015
3. A. Yu. Veretennikov, E. V. Veretennikova, “On partial derivatives of multivariate Bernstein polynomials”, Mat. Tr., 18:2 (2015),  22–38  mathnet  mathscinet  elib; Siberian Adv. Math., 26:4 (2016), 294–305
2013
4. A. Yu. Veretennikov, “On the rate of convergence to the stationary distribution in the single-server queuing systems”, Avtomat. i Telemekh., 2013, 10,  23–35  mathnet; Autom. Remote Control, 74:10 (2013), 1620–1629  isi  scopus
2012
5. A. Yu. Veretennikov, S. A. Klokov, “On local mixing conditions for SDE approximations”, Teor. Veroyatnost. i Primenen., 57:1 (2012),  35–61  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 57:1 (2013), 110–131  isi  elib  scopus
2010
6. A. Yu. Veretennikov, “On the rate of beta-mixing and convergence to a stationary distribution in continuous-time Erlang-type systems”, Probl. Peredachi Inf., 46:4 (2010),  122–129  mathnet  mathscinet; Problems Inform. Transmission, 46:4 (2010), 382–389  isi  scopus
7. N. Abourashchi, A. Yu. Veretennikov, “On stochastic averaging and mixing”, Theory Stoch. Process., 16(32):1 (2010),  111–129  mathnet  mathscinet  zmath
2009
8. A. Yu. Veretennikov, “On mixing rate and convegence to stationary regime in discrete time Erlang problem”, Avtomat. i Telemekh., 2009, 12,  59–70  mathnet  mathscinet  zmath; Autom. Remote Control, 70:12 (2009), 1992–2002  isi  scopus
2008
9. A. Yu. Veretennikov, M. L. Kleptsyna, “On Continuous Time Ergodic Filters with Wrong Initial Data”, Teor. Veroyatnost. i Primenen., 53:2 (2008),  240–276  mathnet  zmath  elib; Theory Probab. Appl., 53:2 (2009), 269–300  isi  scopus
2007
10. Alexander Veretennikov, “On asymptotic information integral inequalities”, Theory Stoch. Process., 13(29):2 (2007),  294–307  mathnet  mathscinet  zmath
2004
11. A. Yu. Veretennikov, S. A. Klokov, “On subexponential mixing rate for Markov processes”, Teor. Veroyatnost. i Primenen., 49:1 (2004),  21–35  mathnet  mathscinet  zmath; Theory Probab. Appl., 49:1 (2005), 110–122  isi
2002
12. A. Yu. Veretennikov, “On sde and semigroup approximations and large deviations”, Teor. Veroyatnost. i Primenen., 47:4 (2002),  772–780  mathnet  mathscinet  zmath; Theory Probab. Appl., 47:4 (2003), 733–741  isi
2000
13. A. Yu. Veretennikov, “On polynomial mixing for SDEs with a gradient-type drift”, Teor. Veroyatnost. i Primenen., 45:1 (2000),  163–166  mathnet  mathscinet  zmath; Theory Probab. Appl., 45:1 (2001), 160–164  isi
1999
14. A. Yu. Veretennikov, “On polynomial mixing and convergence rate for stochastic difference and differential equations”, Teor. Veroyatnost. i Primenen., 44:2 (1999),  312–327  mathnet  mathscinet  zmath; Theory Probab. Appl., 44:2 (2000), 361–374  isi
1998
15. A. Yu. Veretennikov, “On large deviations in the averaging principle for stochastic differential equations with “complete dependence””, Teor. Veroyatnost. i Primenen., 43:4 (1998),  765–767  mathnet  mathscinet  zmath; Theory Probab. Appl., 43:4 (1999), 664–666  isi
16. A. Yu. Veretennikov, “On large deviations for stochastic differentialequations with a small diffusion and averaging”, Teor. Veroyatnost. i Primenen., 43:2 (1998),  349–351  mathnet  mathscinet  zmath; Theory Probab. Appl., 43:2 (1999), 335–337  isi
1997
17. A. Yu. Veretennikov, E. Shock, “Iterative Methods with Perturbationss in Ill-posed Problems”, Avtomat. i Telemekh., 1997, 4,  75–84  mathnet  mathscinet  zmath; Autom. Remote Control, 58:4 (1997), 579–587
1995
18. A. Yu. Veretennikov, “On large deviations for diffusion processes with measurable coefficients”, Uspekhi Mat. Nauk, 50:5(305) (1995),  135–146  mathnet  mathscinet  zmath; Russian Math. Surveys, 50:5 (1995), 977–987  isi
1993
19. A. Yu. Veretennikov, “On large deviations in the averaging principle for stochastic difference equations on a torus”, Trudy Mat. Inst. Steklov., 202 (1993),  33–41  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 202 (1994), 27–33
20. A. Yu. Veretennikov, “On large deviations for additive functionals of Markov processes. I”, Teor. Veroyatnost. i Primenen., 38:4 (1993),  758–774  mathnet  mathscinet  zmath; Theory Probab. Appl., 38:4 (1993), 706–719
1991
21. A. Yu. Veretennikov, A. V. Dobrovidov, P. V. Pakshin, “Ergodicity and mixing conditions for Markov processes in nonparametric filtering problems”, Avtomat. i Telemekh., 1991, 4,  36–45  mathnet  mathscinet  zmath; Autom. Remote Control, 52:4 (1991), 472–479
22. A. Yu. Veretennikov, “On large deviations in the averaging principle for stochastic differential equations with periodic coefficients. II”, Izv. Akad. Nauk SSSR Ser. Mat., 55:4 (1991),  691–715  mathnet  mathscinet  zmath; Math. USSR-Izv., 39:1 (1992), 677–701  isi
23. A. Yu. Veretennikov, “Large deviations for systems of Itô stochastic equations”, Teor. Veroyatnost. i Primenen., 36:4 (1991),  625–634  mathnet  mathscinet  zmath; Theory Probab. Appl., 36:4 (1991), 772–782  isi
1990
24. A. Yu. Veretennikov, O. V. Gulinsky, “The mixing rate and the averaging principle for recursive stochastic procedures”, Avtomat. i Telemekh., 1990, 6,  68–78  mathnet  mathscinet  zmath; Autom. Remote Control, 51:6 (1990), 779–788
25. A. Yu. Veretennikov, “On the averaging principle for systems of stochastic differential equations”, Mat. Sb., 181:2 (1990),  256–268  mathnet  mathscinet  zmath; Math. USSR-Sb., 69:1 (1991), 271–284  isi
26. A. Yu. Veretennikov, “On large deviations of the sojourn time for an ergodic process”, Teor. Veroyatnost. i Primenen., 35:2 (1990),  340–343  mathnet  mathscinet  zmath; Theory Probab. Appl., 35:2 (1990), 390–393  isi
1989
27. A. Yu. Veretennikov, “On the optimal stabilization problem for random control processes with fast oscillating noise”, Avtomat. i Telemekh., 1989, 8,  75–80  mathnet  mathscinet  zmath; Autom. Remote Control, 50:8 (1989), 1061–1065
28. S. V. Anulova, A. Yu. Veretennikov, N. V. Krylov, R. Sh. Liptser, A. N. Shiryaev, “Stochastic calculus”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 45 (1989),  5–253  mathnet  mathscinet  zmath
1988
29. A. Yu. Veretennikov, “On the rate of convergence of stochastically iterative procedures in ill-posed problems”, Avtomat. i Telemekh., 1988, 1,  72–77  mathnet  mathscinet  zmath; Autom. Remote Control, 49:1 (1988), 56–60
30. A. Yu. Veretennikov, “On rate of mixing and the averaging principle for hypoelliptic stochastic differential equations”, Izv. Akad. Nauk SSSR Ser. Mat., 52:5 (1988),  899–908  mathnet  mathscinet  zmath; Math. USSR-Izv., 33:2 (1989), 221–231
31. A. Yu. Veretennikov, “The mean-square convergence of stochastic iterative processes in ill-posed problems”, Zh. Vychisl. Mat. Mat. Fiz., 28:6 (1988),  809–814  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 28:3 (1988), 125–129
1987
32. A. Yu. Veretennikov, “Bounds for the Mixing Rate in the Theory of Stochastic Equations”, Teor. Veroyatnost. i Primenen., 32:2 (1987),  299–308  mathnet  mathscinet  zmath; Theory Probab. Appl., 32:2 (1987), 273–281  isi
33. A. Yu. Veretennikov, “Strong Solutions of \^Ito Stochastic Equations with Jumps”, Teor. Veroyatnost. i Primenen., 32:1 (1987),  159–163  mathnet  mathscinet  zmath; Theory Probab. Appl., 32:1 (1987), 148–152  isi
1986
34. A. Yu. Veretennikov, “Regularization of ill-posed problems by stochastic iterative procedures in the mean”, Avtomat. i Telemekh., 1986, 10,  64–69  mathnet  mathscinet  zmath; Autom. Remote Control, 47:10 (1986), 1367–1372
35. A. Yu. Veretennikov, “On evaluation of the blending rate for autoregression processes”, Avtomat. i Telemekh., 1986, 3,  170–171  mathnet
1984
36. A. Yu. Veretennikov, “On iterative methods in ill-posed problems with random errors”, Avtomat. i Telemekh., 1984, 12,  34–39  mathnet  mathscinet  zmath; Autom. Remote Control, 45:12 (1984), 1564–1569
37. A. Yu. Veretennikov, “Probabilistic problems in the theory of hypoellipticity”, Izv. Akad. Nauk SSSR Ser. Mat., 48:6 (1984),  1151–1170  mathnet  mathscinet  zmath; Math. USSR-Izv., 25:3 (1985), 455–473
38. M. L. Klepcina, A. Yu. Veretennikov, “On the strong solutions of Itô–Volterra stochastic equations”, Teor. Veroyatnost. i Primenen., 29:1 (1984),  154–158  mathnet  mathscinet  zmath; Theory Probab. Appl., 29:1 (1985), 153–157  isi
1983
39. A. Yu. Veretennikov, M. A. Krasnosel'skii, “Regularizing stopping rules under conditions of random errors”, Dokl. Akad. Nauk SSSR, 268:3 (1983),  521–524  mathnet  mathscinet  zmath
40. A. Yu. Veretennikov, “On stochastic equations with degenerate diffusion with respect to some of the variables”, Izv. Akad. Nauk SSSR Ser. Mat., 47:1 (1983),  189–196  mathnet  mathscinet  zmath; Math. USSR-Izv., 22:1 (1984), 173–180
41. A. Yu. Veretennikov, “Approximation of ordinary differential equations by stochastic differential equations”, Mat. Zametki, 33:6 (1983),  929–932  mathnet  mathscinet  zmath; Math. Notes, 33:6 (1983), 476–477  isi
42. A. Yu. Veretennikov, “Inverse diffusion and direct derivation of stochastic liouville equations”, Mat. Zametki, 33:5 (1983),  773–780  mathnet  mathscinet  zmath; Math. Notes, 33:5 (1983), 397–400  isi
43. A. Yu. Veretennikov, “A probabilistic approach to hypoellipticity”, Uspekhi Mat. Nauk, 38:3(231) (1983),  113–125  mathnet  mathscinet  zmath; Russian Math. Surveys, 38:3 (1983), 127–140  isi
1982
44. A. Yu. Veretennikov, “Parabolic equations and Itô's stochastic equations with coefficients discontinuous in the time variable”, Mat. Zametki, 31:4 (1982),  549–557  mathnet  mathscinet  zmath; Math. Notes, 31:4 (1982), 278–283  isi
45. A. Yu. Veretennikov, “On criteria for the existence of the strong solution of the stochastic equation”, Teor. Veroyatnost. i Primenen., 27:3 (1982),  417–424  mathnet  mathscinet  zmath; Theory Probab. Appl., 27:3 (1983), 441–449  isi
1981
46. A. Yu. Veretennikov, “Ergodicity and invariance principle for multi-phase service systems”, Avtomat. i Telemekh., 1981, 7,  70–73  mathnet  mathscinet  zmath; Autom. Remote Control, 42:7 (1981), 906–909
47. A. Yu. Veretennikov, “Existence of an optimal strategy in control of a single dimensional diffusional process”, Avtomat. i Telemekh., 1981, 6,  28–34  mathnet  mathscinet  zmath; Autom. Remote Control, 42:6 (1981), 722–727
48. A. Ju. Veretennikov, “On the strong and weak solutions of one-dimensional stochastic equations with boundary conditions”, Teor. Veroyatnost. i Primenen., 26:4 (1981),  685–701  mathnet  mathscinet  zmath; Theory Probab. Appl., 26:4 (1982), 670–686  isi
1980
49. A. Yu. Veretennikov, “On strong solutions and explicit formulas for solutions of stochastic integral equations”, Mat. Sb. (N.S.), 111(153):3 (1980),  434–452  mathnet  mathscinet  zmath; Math. USSR-Sb., 39:3 (1981), 387–403  isi
1979
50. A. Yu. Veretennikov, “On the strong solutions of stochastic differential equations”, Teor. Veroyatnost. i Primenen., 24:2 (1979),  348–360  mathnet  mathscinet  zmath; Theory Probab. Appl., 24:2 (1979), 354–366  isi
1978
51. A. Yu. Veretennikov, “On strong solutions of some stochastic equations”, Uspekhi Mat. Nauk, 33:5(203) (1978),  173–174  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:5 (1978), 215–216
1977
52. A. Yu. Veretennikov, “The ergodicity of service systems with an infinite number of servomechanisms”, Mat. Zametki, 22:4 (1977),  561–569  mathnet  mathscinet  zmath; Math. Notes, 22:4 (1977), 804–808
1976
53. A. Yu. Veretennikov, N. V. Krylov, “On explicit formulas for solutions of stochastic equations”, Mat. Sb. (N.S.), 100(142):2(6) (1976),  266–284  mathnet  mathscinet  zmath; Math. USSR-Sb., 29:2 (1976), 239–256  isi

1998
54. A. Yu. Veretennikov, “Letter to the editors”, Teor. Veroyatnost. i Primenen., 43:4 (1998),  819  mathnet  mathscinet; Theory Probab. Appl., 43:4 (1999), 682
1988
55. A. Yu. Veretennikov, “Book review: «Algorithmes adaptifs et approximations stochastiques. Théorie et applications à l'identification, au traitement du signal et à la reconnaissance des formes» A. Benveniste, M. Metivier, P. Priouret”, Teor. Veroyatnost. i Primenen., 33:3 (1988),  633–634  mathnet; Theory Probab. Appl., 33:3 (1988), 586–590

Presentations in Math-Net.Ru
1. Об эргодическом уравнении Беллмана для управляемой одномерной диффузии
A. Yu. Veretennikov, S. V. Anulova
Dobrushin Mathematics Laboratory Seminar
March 5, 2019 16:00
2. Стохастические модели со средним полем
A. Yu. Veretennikov
Dobrushin Mathematics Laboratory Seminar
April 3, 2018 16:00
3. Стохастические модели со средним полем
A. Yu. Veretennikov
Dobrushin Mathematics Laboratory Seminar
March 20, 2018 16:00
4. Об идее среднего поля в стохастических дифференциальных уравнениях и в теории массового обслуживания
A. Yu. Veretennikov
Seminar on Probability Theory and Mathematical Statistics
December 22, 2017 18:00
5. On 1D ergodic controlled diffusion
A. Yu. Veretennikov
Principle Seminar of the Department of Probability Theory, Moscow State University
September 14, 2016 16:45
6. Об "ускоренном" СДУ с заданным инвариантным распределением
O. A. Manita, A. Yu. Veretennikov
Dobrushin Mathematics Laboratory Seminar
March 29, 2016 16:00
7. Введение в стохастические дифференциальные уравнения Ито. Лекция 5
A. Yu. Veretennikov

September 24, 2014   
8. Введение в стохастические дифференциальные уравнения Ито. Лекция 4
A. Yu. Veretennikov

September 22, 2014   
9. О скорости сходимости к стационарному распределению для кусочно-линейных марковских процессов
A. Yu. Veretennikov
Seminar on Probability Theory and Mathematical Statistics
September 19, 2014 18:00
10. On coupling method for some Markov and non-Markov processes with applications to queueing theory
A. Yu. Veretennikov, G. A. Zverkina
Principle Seminar of the Department of Probability Theory, Moscow State University
September 17, 2014 16:45
11. Введение в стохастические дифференциальные уравнения Ито. Лекция 3
A. Yu. Veretennikov

September 12, 2014   
12. Введение в стохастические дифференциальные уравнения Ито. Лекция 2
A. Yu. Veretennikov

September 10, 2014   
13. Введение в стохастические дифференциальные уравнения Ито. Лекция 1
A. Yu. Veretennikov

September 8, 2014   
14. On Poisson equation with potential
A. Yu. Veretennikov
Advances in Stochastic Analysis
September 4, 2014 12:00   
15. About Dynkin formula and rate of convergence for single-channel queuing (joint work with G.A. Zverkina, Moscow State University of Railway Communications)
A. Yu. Veretennikov
Principle Seminar of the Department of Probability Theory, Moscow State University
May 22, 2013 16:45
16. Перспективы неравновесной статистической физики и социологии: вывод уравнений типа Больцмана и нелинейных марковских процессов
A. Yu. Veretennikov
Problems in Stochastic Analysis
January 10, 2013 12:00   
17. Harnack inequality for diffusion with jumps: parabolic case with comparable distributions of jumps
S. V. Anulova, A. Yu. Veretennikov
Dobrushin Mathematics Laboratory Seminar
October 2, 2012 16:00
18. On the Poisson equation ‘in the whole space’ for an ‘ergodic’ second order operator
A. Yu. Veretennikov
Dobrushin Mathematics Laboratory Seminar
January 10, 2012 16:00
19. Об уравнениях Маккина–Власова (совместная работа с Ю. С. Мишурой, Киев)
A. Yu. Veretennikov
Principle Seminar of the Department of Probability Theory, Moscow State University
April 20, 2011 16:45
20. Фильтрация при ошибке в начальных данных
A. Yu. Veretennikov
Principle Seminar of the Department of Probability Theory, Moscow State University
December 28, 2005

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019